Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Increased headache with excessive computer use. - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2009
Answered : 548 Questions
Doctor :   hi
Doctor :   how can i help you
User :   Hello Doctor..
User :   I have head ache from past 10 days
User :   I had power of -0.75
User :   I just went for eye check up last sayurday
Doctor :   ok
User :   doctor said nothing wrong with eyes..
User :   still this head ache has not completely..
User :   whenever i look at increases...
User :   even if I try to read ..
Doctor :   Ok
User :   Which doctor I shd contact? i mean speciality
Doctor :   Did you try to ask the ophthalmologist the ways to prevent eye injury at you roccupation
Doctor :   It obviously points out that you have the problems with the computer
User :   He asked me to realax my eyes every now and then..
User :   keep the monitor slant...
Doctor :   Are you wearing antiglare glasses
Doctor :   has you monitor with antiglare glass
User :   yes I am wearing
Doctor :   are you following the work station ergonomics
User :   yes..
Doctor :   WWW.WWWW.WW
Doctor :   WWW.WWWW.WW
Doctor :   Just follow these instructions
User :   ok
Doctor :   YOu have to try to cope up
Doctor :   with the necessary
Doctor :   You need a lot of involvement in your health
Doctor :   to avoid further injuries
Doctor :   Please take care of these and whenever possible checks with an eye specialist
Doctor :   OK
User :   ok Thanks..
Doctor :   bye
User :   Bye..
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor